按条件检索“3,014”条记录

已选条件: 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Crank-Nicolson Fourier spectral methods for the space fractional nonlinear Schrodinger equation and its parameter estimation EI SCOPUS SCIE

作者:Zhang, Hui; Jiang, Xiaoyun; Wang, Chu; Chen, Shanzhen

作者机构:[Zhang, Hui; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Chu] Nokia Bell Labs, Murray Hill, NJ USA.; [Chen, Shanzhen] Southwestern Univ Finance & Econ, Sch Econ Math, Chengdu, Sichuan, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.2,238-263

WOS被引数:1

资源类型:期刊论文

WOS:000453938400002

2. Probabilistic interpretation for Sobolev solutions of McKean-Vlasov partial differential equations SCOPUS SCIE

作者:Wu, Zhen; Xu, Ruimin

作者机构:[Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Ruimin] Qilu Univ Technol, Shandong Acad Sci, Sch Math & Stat, Jinan 250353, Shandong, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2019,Vol.145,273-283

资源类型:期刊论文

WOS:000454976100036

3. The conservative and fourth-order compact finite difference schemes for regularized long wave equation EI SCOPUS SCIE

作者:Wang, Bo; Sun, Tongjun; Liang, Dong

作者机构:[Wang, Bo; Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Wang, Bo] Civil Aviat Univ China, Dept Math, Coll Sci, Tianjin 300300, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2019,Vol.356,98-117

资源类型:期刊论文

WOS:000463693100007

4. A coupling of hybrid mixed and continuous Galerkin finite element methods for poroelasticity EI SCOPUS SCIE

作者:Niu, Chunyan; Rui, Hongxing; Sun, Ming

作者机构:[Niu, Chunyan; Rui, Hongxing; Sun, Ming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.347,767-784

资源类型:期刊论文

WOS:000454116700061

5. On detectability of probabilistic Boolean networks EI SCOPUS SCIE

作者:Wang, Biao; Feng, Jun-e

作者机构:[Wang, Biao; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2019,Vol.483,383-395

资源类型:期刊论文

WOS:000461531700022

6. QUANTITATIVE PROPERTIES OF MEROMORPHIC SOLUTIONS TO SOME DIFFERENTIAL-DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Wang, Qiong; Han, Qi; Hu, Peichu

作者机构:[Wang, Qiong; Hu, Peichu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Qiong] Univ Calif Irvine, Dept Math, Irvine, CA 92697 USA.; [Han, Qi] Texas A&M Univ, Dept Math, San Antonio, TX 78224 USA.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,2019,Vol.99,Issue.2,250-261

资源类型:期刊论文

WOS:000459775800009

7. On existence solution for Schrodinger-Kirchhoff-type equations involving the fractional p-Laplacian in Double-struck capital R-N SCOPUS SCIE

作者:Nguyen Van Thin; Pham Thi Thuy

作者机构:[Nguyen Van Thin] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Nguyen Van Thin; Pham Thi Thuy] Thai Nguyen Univ Educ, Dept Math, Thai Nguyen City, Vietnam.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2019,Vol.64,Issue.3,461-481

资源类型:期刊论文

WOS:000455923700009

8. Realization of PBW-deformations of type A(n) quantum groups via multiple Ore extensions SCOPUS SCIE

作者:Xu, Yongjun; Huang, Hua-Lin; Wang, Dingguo

作者机构:[Xu, Yongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Yongjun; Wang, Dingguo] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Peoples R China.; [Huang, Hua-Lin] Huaqiao Univ, Fujian Prov Univ Key Lab Computat Sci, Sch Math Sci, Quanzhou 362021, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2019,Vol.223,Issue.4,1531-1547

资源类型:期刊论文

WOS:000452581900009

9. Enabling Identity-Based Integrity Auditing and Data Sharing With Sensitive Information Hiding for Secure Cloud Storage SCIE

作者:Shen, Wenting; Qin, Jing; Yu, Jia; Hao, Rong; Hu, Jiankun

作者机构:[Shen, Wenting; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qin, Jing; Yu, Jia] Chinese Acad Sci, State Key Lab Informat Secur, Inst Informat Engn, Beijing 100093, Peoples R China.; [Yu, Jia; Hao, Rong] Qingdao Univ, Coll Comp Sci & Technol, Qingdao 266071, Peoples R China.; [Hu, Jiankun] Univ New South Wales, Australian Def Force Acad, Sch Engn & IT, Cyber Secur Lab, Canberra, ACT 2612, Australia.

来源:IEEE TRANSACTIONS ON INFORMATION FORENSICS AND SECURITY,2019,Vol.14,Issue.2,331-346

资源类型:期刊论文

WOS:000440781600005

10. On the smooth values of shifted almost-primes SCOPUS SCIE

作者:Lu, Xiaodong; Wang, Zhiwei; Chen, Bin

作者机构:[Lu, Xiaodong] Yangzhou Univ, Sch Math Sci, Yangzhou 225002, Jiangsu, Peoples R China.; [Wang, Zhiwei; Chen, Bin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Zhiwei] Univ Lorraine, Inst Elie Cartan Lorraine, BP 70239, F-54506 Vandoeuvre Les Nancy, France.; [Chen, Bin] Weinan Normal Univ, Sch Math & Phys, Weinan 714099, Shaanxi, Peoples R China.

来源:INTERNATIONAL JOURNAL OF NUMBER THEORY,2019,Vol.15,Issue.1,1-9

资源类型:期刊论文

WOS:000458549400001

11. Antimagic orientations of even regular graphs EI SCOPUS SCIE

作者:Li, Tong; Song, Zi-Xia; Wang, Guanghui; Yang, Donglei; Zhang, Cun-Quan

作者机构:[Li, Tong; Wang, Guanghui; Yang, Donglei] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Song, Zi-Xia] Univ Cent Florida, Dept Math, Orlando, FL 32816 USA.; [Zhang, Cun-Quan] West Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:JOURNAL OF GRAPH THEORY,2019,Vol.90,Issue.1,46-53

资源类型:期刊论文

WOS:000450004500004

12. Average degrees of edge-chromatic critical graphs SCOPUS SCIE

作者:Cao, Yan; Chen, Guantao; Jiang, Suyun; Liu, Huiqing; Lu, Fuliang

作者机构:[Cao, Yan; Chen, Guantao] Georgia State Univ, Dept Math & Stat, Atlanta, GA 30303 USA.; [Chen, Guantao] Cent China Normal Univ, Sch Math & Stat, Wuhan 430079, Hubei, Peoples R China.; [Jiang, Suyun] Jianghan Univ, Inst Interdisciplinary Res, Wuhan 430056, Hubei, Peoples R China.; [Jiang, Suyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Huiqing] Hubei Univ, Fac Math & Stat, Hubei Key Lab Appl Math, Wuhan 430062, Hubei, Peoples R China.; [Lu, Fuliang] Linyi Univ, Sch Math & Stat, Linyi 276000, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.6,1613-1623

资源类型:期刊论文

WOS:000466833400009

13. DIFFERENCE OF MODULAR FUNCTIONS AND THEIR CM VALUE FACTORIZATION SCOPUS SCIE

作者:Yang, Tonghai; Yin, Hongbo

作者机构:[Yang, Tonghai] Univ Wisconsin, Dept Math, Van Vleck Hall, Madison, WI 53706 USA.; [Yin, Hongbo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2019,Vol.371,Issue.5,3451-3482

WOS被引数:1

资源类型:期刊论文

WOS:000455249300015

14. A Lightweight Identity-Based Cloud Storage Auditing Supporting Proxy Update and Workload-Based Payment EI SCOPUS SCIE

作者:Shen, Wenting; Qin, Jing; Ma, Jixin

作者机构:[Shen, Wenting; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.; [Ma, Jixin] Univ Greenwich, Sch Comp & Math Sci, London, England.

来源:SECURITY AND COMMUNICATION NETWORKS,2019

资源类型:期刊论文

WOS:000461711900001

15. A PARTITIONED METHOD WITH DIFFERENT TIME STEPS FOR COUPLED STOKES AND DARCY FLOWS WITH TRANSPORT SCOPUS SCIE

作者:Zhang, Jingyuan; Rui, Hongxing; Cao, Yanzhao

作者机构:[Zhang, Jingyuan; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Cao, Yanzhao] Auburn Univ, Dept Math & Stat, Auburn, AL 36830 USA.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,Vol.16,Issue.3,463-498

资源类型:期刊论文

WOS:000459446500005

16. A PARTIALLY OBSERVED NON-ZERO SUM DIFFERENTIAL GAME OF FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS AND ITS APPLICATION IN FINANCE SCOPUS SCIE

作者:Xiong, Jie; Zhang, Shuaiqi; Zhuang, Yi

作者机构:[Xiong, Jie] Southern Univ Sci & Technol, Dept Math, Shenzhen, Peoples R China.; [Xiong, Jie] Univ Macau, Dept Math, Macau, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] Guangdong Univ Technol, Sch Econ & Commerce, Guangzhou 510520, Guangdong, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] China Wealth Asset Management Registry & Custody, Beijing 100045, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2019,Vol.9,Issue.2,257-276

资源类型:期刊论文

WOS:000459761600002

17. On 2-rainbow domination of generalized Petersen graphs EI SCOPUS SCIE

作者:Shao, Zehui; Jiang, Huiqin; Wu, Pu; Wang, Shaohui; Zerovnik, Janez; Zhang, Xiaosong; Liu, Jia-Bao

作者机构:[Shao, Zehui] Guangzhou Univ, Inst Comp Sci & Technol, Guangzhou 510006, Guangdong, Peoples R China.; [Wu, Pu] Guangzhou Univ, Res Inst Intelligence Software, Guangzhou 510006, Guangdong, Peoples R China.; [Jiang, Huiqin] Chengdu Univ, Sch Informat Sci & Engn, Chengdu 610106, Sichuan, Peoples R China.; [Wang, Shaohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zerovnik, Janez] Univ Ljubljana, Fac Mech Engn, Askerceva 6, SI-1000 Ljubljana, Slovenia.; [Zerovnik, Janez] Inst Math Phys & Mech, Jadranska 19, SI-1000 Ljubljana, Slovenia.; [Zhang, Xiaosong] Univ Elect Sci & Technol China, Ctr Cyber Secur, Chengdu 611731, Sichuan, Peoples R China.; [Liu, Jia-Bao] Anhui Jianzhu Univ, Sch Math & Phys, Hefei 230601, Anhui, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2019,Vol.257,370-384

WOS被引数:1

资源类型:期刊论文

WOS:000462104600040

18. Triple correlations of ternary divisor functions SCOPUS SCIE

作者:Lou, Miao; Lu, Guangshi

作者机构:[Lou, Miao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.198,318-345

资源类型:期刊论文

WOS:000457814900014

19. Exponential sums formed with the Mobius function SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INDAGATIONES MATHEMATICAE-NEW SERIES,2019,Vol.30,Issue.2,355-364

资源类型:期刊论文

WOS:000461532000007

20. Compact Difference Scheme for Time-Fractional Fourth-Order Equation with First Dirichlet Boundary Condition SCOPUS SCIE

作者:Cui, Mingrong

作者机构:[Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2019,Vol.9,Issue.1,45-66

资源类型:期刊论文

WOS:000457602000004

共 151 页, 3,014 条记录

TOP